# SDR DALA2019050102844

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,359 hours, 19,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 MULTIPLE AREAS OF CORROSION ON RT SIDEWALK BETWEEN FS 1440 AND 1520. CORRECTIVE ACTION: REMOVED ON N/R 6. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS. INSTALLED NUT PLATES ON NEW RT SIDEWALK. INSTALLED RT SIDEWALK FROM STA. 1440 TO STA. 1520. INSTALLATION COMPLETED PER DRWG. (1053011)
